# SDR DHL98726120

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CHECK, NR 1 ENG UPPER COWL DAMAGED LOWER FWD OUTBD CORNER.  REPLACED ANGLE PER SRM 51-40-3, 2' BY 3.  N/R 6299.
